Four months back i had thick and shiny hair, then it started off falling very severly. I then went to a dermatologist. He advised me SeboWash, but there are many side effects with its usage, so now i am in dilema whether to use it or not. Is it safe to use?
As your dermatologist prescribed Sebowash (fluocinolone acetonide), I suggest you see that doctor ASAP to address your concerns.
Here’s info I found about SeboWash at CiplaDoc.com —
- Sebowash is to be used as directed by the physician. It is for external use only. Avoid contact with the eyes. In case of contact, wash eyes liberally with water.
- This medication should not be used for any disorder other than that for which it was prescribed.
- The treated scalp area should not be bandaged or otherwise covered or wrapped so as to be occlusive unless directed by the physician.
- Patients should report to their physician any signs of local adverse reactions.
- Discard contents after three (3) months.
And here’s a little more from Wikipedia —
Fluocinolone acetonide is a corticosteroid primarily used in dermatology to reduce skin inflammation and relieve itching. It is a synthetic hydrocortisone derivative. The fluorine substitution at position 9 in the steroid nucleus greatly enhances its activity. A typical dosage strength used in dermatology is 0.01â€“0.025%. One such cream is sold under the brand name Flucort-N and includes the antibiotic neomycin.